# SDR DALA2025090806602

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,796 hours, 28,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW FRAME UPPER AFT CORNER AREA #L LH WINDOW. WINDOW FRAME UPPER AFT CORNER AREA #L LH WINDOW WAS REPAIRED PER ER/A 619132-14AD.
